# SDR DL764050562

- Difficulty date: September 21, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 15,455 hours, 5,601 cycles
- Engine: Ge CF680C2*
- Engine time: 15,101 hours, 5,568 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 706162
- Condition: Fire
- Location: Nr 1
- Part time: 15,101 hours, 5,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT OGG AT 3000 FT, NR 1 ENG EGT WENT 997 - N2 OVERSPEED THE A/C SHUTTERED EXCESSIVELY DID NOT HAVE FIRE WARNING BUT C/W ENGINE FIRE OR SEVERE DAMAGE OR SEPARATION CHECKLIST AND FIRED ONE BOTTLE.  FLT ATTENDANT REPORTS FLAMES OUT TAIL PIPE, DID SHUT DOWN THE ENG, UNABLE TO DUPLICATE OR FIND FAULT.  REPLACED ENGINE.
